T Nation

Red Mark Around Injection Site With Test Prop

Anyone else get a red mark around test prop injection site? Never had an issue with enanthate though as soon as I started on the prop to finish up the cycle I started getting this quite large red marks and warm to the touch. It does subside after a few days though it is a little of putting seeing a huge red mark across my shoulder and tricep.

Seems common. Prop is notorious for PIP and sometimes a little swelling. It’s got something to do with the ester itself and how our body reacts to it. Or at least that’s the best theory I’ve read.

Depending on how big the bump is then what could be happening is the oil is coming back out of the muscle and creating a pocket between the muscle and skin. If it is the size of a small coin then no but if it is the size of half of an egg flattened out then maybe.
This tends to happen to me either when I pin too often in my glute or if I am at the end of a cycle and my glute just says fuck you find somewhere else to put that.
Just watch it technically it is a sterile abcess but usually for me there is a day or two of swollen hardness then it goes down over another day or so. If it stays for like a week then you might have an issue. I have heard about guys pulling the plungers out of a syringe then jabbing them into the swollen area and then that trapped oil came ozing out. Also heard about them using a syringe to draw it out like when you draw it out of the bottle to put it in you.

This isnt a bump or anything, it just seems to be more swelling at the injection site, then after a couple days it goes down and it’s all fine. Just finished my cycle Thursday and after some time off I was going to run a test prop cycle but I dont think I could handle that kinda swelling and shit for 12 weeks. Might just stick with prop for a front load and cycle finisher.

Did you experience this with multiple shots of the prop? Perhaps it was just once and it was the day or day after you worked your shoulder?

I home brew and test prop is one of the hormones that is harder to dissolve and keep in the oil. Most times the easiest way to handle it is adding solvents or increasing the percentage of solvents.
There are two theorys of what causes PIP. One too high a percentage of solvents. Two once injected the solution crashes, basically the hormone becomes a crystal again and that tears the muscle.
They also say pinning too fast will also cause PIP and swollen tissue.

The question to answer is do you just have an issue with test prop or is it the test prop from that UGL?

Years ago like 2005 there was this wholly moley brand of UGL names British Dragon. The guy that founded it gave an interview and in that interview he said he does not remember EVER heating up the solutions to melt the hormone and allow a proper dissolving. I would put money that any test prop regardless of solvents if it was not heated to melting temp then it would hurt like hell once injected.

As iron said prop is known as a PIP ester. And your also using your shoulder which isn’t the biggest deepest muscle by any means. Maybe try your glute with the prop. Good chance you might still have some pip but probably not nearly as bad.

It seems to he with every injection, shoulders being worse because I hadn’t used them at all until the end of the cycle.
@zeek1414 I rotate between glutes, quads and shoulders. All get swollen with red marks around them. Shoulders just seem to be worse though I guess that’s due to not using them for very long.

Probably. It might also be the brand of prop. Iv noticed when switching between different ugl’s some hurt more than others due to however they cooked it or which oil is used.

Might be worth trying a new UGL

Being as tho our previous source/site is shut down I’m left with no choice lol

I hope we aren’t talking about the same source, I havent on in a while.

Done bro. Whole site. Feel free to shoot me message emails in bio.

I’ll jump on and check if were talking about the same site. Will swing you an email

1 Like